Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Monic non-commutative orthogonal polynomials


Author: Michael Anshelevich
Journal: Proc. Amer. Math. Soc. 136 (2008), 2395-2405
MSC (2000): Primary 05E35; Secondary 46Nxx
Published electronically: February 20, 2008
MathSciNet review: 2390506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Among all states on the algebra of non-commutative polynomials, we characterize the ones that have monic orthogonal polynomials. The characterizations involve recursion relations, Hankel-type determinants, and a representation as a joint distribution of operators on a Fock space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05E35, 46Nxx

Retrieve articles in all journals with MSC (2000): 05E35, 46Nxx


Additional Information

Michael Anshelevich
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: manshel@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09306-4
PII: S 0002-9939(08)09306-4
Received by editor(s): February 8, 2007
Received by editor(s) in revised form: June 19, 2007
Published electronically: February 20, 2008
Additional Notes: This work was supported in part by NSF grant DMS-0613195
Communicated by: Jim Haglund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.